A friend of mine said that if you're sick and taking prescription antibiotics that you shouldn't have sex because the antibiotics cancel out the birth control and you can get pregnant because the pills aren't really working. Is that true?
Yes ma'am it is. Certain antibiotics lessen the effectiveness of the pill....It all depends on which antibiotic. You should always ask your doctor if a perscription will affect the pill. If you are ever unsure, talk to a pharmacist..He or she will definately be able to tell you. Just use a backup method like a condom (but remember, condoms can and do break) or avoid sexual intercourse for the month you are on the medication. As I mentioned before, just talk to a doctor or pharmacist.
Be careful! The pill can become less reliable if u have diahroaea (dunno hw 2 spell it!) vomiting or if u take anti-biotics, st johns wort or bloos thinners therefore I suggest u use some other form of contraception while on the anti-biotics. You're meant to be careful while ur taking them and then, wait a whole week after just to be 100% sure.